How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: Medical
Satisfied Customers: 34648
Experience:  MBBS MS. Post doctoral fellowship in Sports Medicine. General surgeon and sports medicine specialist
5625079
Type Your Medical Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

I am postmenopausal, and I started taking Januvia last

Customer Question

Hello I am postmenopausal, and I started taking Januvia last weekend, and on Monday started bleeding. Could the bleeding be from the januvia?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: My dr told me to stop taking it. I am also taking a Vitamin D pill once a week
JA: What medications do you take daily? Are you allergic to any medications?
Customer: ONe aday vitamin
JA: Anything else in your medical history you think the doctor should know?
Customer: Docycycline as needed for roseca loratadine onece a day
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. Arun Phophalia replied 1 month ago.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with the reply momentarily.

Expert:  Dr. Arun Phophalia replied 1 month ago.

Januvia may be associated with the post menopausal bleeding in small number of women. So this may be the reason.

Your doctor may refer you to the gynecologist for the exam and pelvic ultrasound, for the precaution. It to rule out atrophic vaginitis (vaginal inflammation due to hormonal aberrations), which is one of the commonest cause of postmenopausal bleeding.

Please feel free for your follow up questions.

I would be happy to assist you further, if you need any more information.

Thanks for using Just Answer.

Expert:  Dr. Arun Phophalia replied 1 month ago.

Was this information helpful to you? I would be glad to answer any further questions.

It is privilege assisting you.

Please let me know if you have further queries or unanswered questions.

Please consider a positive 5 star rating if this interaction has been satisfactory, as this is the only way we experts are credited and compensated for the time and work. You are not charged again for giving a rating.

The rating button is on the left upper side of this thread.

Thank you.

Wishing you all the very best in life.

Related Medical Questions